Bégout, Pascal and Schindler, Ian (2021) On a stationary schrödinger equation with periodic magnetic potential. Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, Vol. 115 (n° 72). pp. 1-32.

[thumbnail of On_a_Stationary_Schr_odinger_Equation.pdf]
Download (426kB) | Preview
Identification Number : 10.1007/s13398-021-01011-9


We prove existence results for a stationary Schrödinger equation with periodic magnetic potential satisfying a local integrability condition on the whole space using a critical value function.

Item Type: Article
Language: English
Date: April 2021
Refereed: Yes
Place of Publication: Madrid
Uncontrolled Keywords: Stationary Schrödinger equation, Periodic magnetic potential, Weak solution, Cocompactness
Keywords (French): Equation de Schrödinger stationnaire, Potentiel magnétique périodique, Solution faible, Cocompacité
Divisions: Institut de mathématiques de Toulouse
Site: UT1
Date Deposited: 10 Jun 2021 14:43
Last Modified: 10 Feb 2022 15:11
URI: https://publications.ut-capitole.fr/id/eprint/43565
View Item


Downloads per month over past year